# SDR CA120420007

- Difficulty date: April 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 47,178 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg Uplock
- Part time: 36,651 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON L/G DOWN SELECTION ON ARRIVAL, THE RT MLG DID NOT EXTEND. QRH PROCEDURE CARRIED OUT & RT MLG STILL REMAINED IN THE UP POSITION. ALTERNATE GEAR EXTENSION CARRIED & RT MAIN REMAINED IN THE UP POSITION.  PUT ACFT BACK IN NORMAL CONFIGURATION & RESELECTED GEAR UP & THEN BACK DOWN.  GEAR EXTENDED NORMALLY. 3 GREEN, LG ALSO VISUALLY CONFIRMED DOWN.  ALSO 3 GREEN ON ALTERNATE IND.   R & R RT MLG UPLOCK ACTUATOR WITH NEW FUNCTION CHECKED DURING GEAR SWINGS AND LEAK CHECKED WITH NO FAULTS FOUND.  HYD SYSTEM BLEED, ABOVE MENTIONED TASKS COMPLETED IAW AMM 32-30-27, PN 11300-105, SN DCL190193, BN 1439425 INSTALLED WO 333097 COMPLETED.
